Couldn't find what you looking for?

TRY OUR SEARCH!

After receiving 3 epidurals for a herniated disc I have gained approx. 11 lbs. in 5 weeks. Could the epidurals have this side effect? If so, will the weight eventually come back off?

Loading...

Hi...... I just started a series of 3 injections for my back.......... have had 2 so far and gained 2-3 pounds. I'm really watching what I'm eating, but that doesn't seem to help. Hopefully the 3 injections will help the back and I can start exercising again and get the weight off quickly
Reply

Loading...

I just had my 7th epidural in 2 yrs. I have gained 20 lbs. I exercise
and watch my diet. I would be interested to have what others are
experiencing. Also, how to get the weight off. Is it possible if one continues
to get epidurals for pain? :$ 8-|
Reply

Loading...

I just finished a series of 3 epidurals in 3 1/2 weeks. It wasn't until the last one that things got bad with the weight gain. Perhaps it takes a while to kick in? Anyways after the last a week ago I bearly look like myself. I had a 25 year reunion this week from a year abroad program that I have now decided not to go to. I hate to sound vain but I can't stand to see someone looking so different in the mirror. How long will this last? I started a diet today, but feel the severe face swelling will take more than a diet. What can I do? Is there any herbs or other recommendations? Please help. All your emails look like this will be a long road. On a happier side my back/neck pain has been gone before today (today is rainy). Oh yeah, does steroids cause arthritis? My knees are totally bothering me now and my neck which has arthritis is aching.
Reply

Loading...